# SDR CA990915029

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Leaking
- Location: Brake System
- Part time: 12,837 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID TRANSFER FROM YELLOW TO GREEN SYSTEM.  SHUTTLE VALVE FOUND FAULTY IN RECENTLY REPLACED BRAKE UNIT.  BRAKE REPLACED.
